English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Evolution of convex lens-shaped networks under curve shortening flow

Schnürer, O. C., Azouani, A., Georgi, M., Hell, J., Jangle, N., Koeller, A., et al. (2011). Evolution of convex lens-shaped networks under curve shortening flow. Transactions of the American Mathematical Society, 363(5), 2265-2294. Retrieved from http://arxiv.org/abs/0711.1108.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-093A-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-093C-F
Genre: Journal Article

Files

show Files
hide Files
:
0711.1108 (Preprint), 308KB
Name:
0711.1108
Description:
File downloaded from arXiv at 2012-01-17 14:07
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
TransAMS363-2265.pdf (Any fulltext), 575KB
File Permalink:
-
Name:
TransAMS363-2265.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schnürer, Oliver C., Author
Azouani, Abderrahim, Author
Georgi, Marc, Author
Hell, Juliette, Author
Jangle, Nihar, Author
Koeller, Amos, Author
Marxen, Tobias, Author
Ritthaler, Sandra, Author
Saez, Mariel1, Author
Schulze, Felix, Author
Smith, Brian, Author
Seminar, for the Lens, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24008              

Content

show
hide
Free keywords: Mathematics, Differential Geometry, math.DG,Mathematics, Analysis of PDEs, math.AP,
 Abstract: We consider convex symmetric lens-shaped networks in R^2 that evolve under curve shortening flow. We show that the enclosed convex domain shrinks to a point in finite time. Furthermore, after appropriate rescaling the evolving networks converge to a self-similarly shrinking network, which we prove to be unique in an appropriate class. We also include a classification result for some self-similarly shrinking networks.

Details

show
hide
Language(s):
 Dates: 2007-11-072011
 Publication Status: Published in print
 Pages: 29 pages, 5 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 0711.1108
URI: http://arxiv.org/abs/0711.1108
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Other : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Providence, R.I. : American Mathematical Society
Pages: - Volume / Issue: 363 (5) Sequence Number: - Start / End Page: 2265 - 2294 Identifier: ISSN: 0002-9947
CoNE: /journals/resource/954925218003